On some generalizations of the diophantine equation $s(1^{k}+2^{k}+\cdots +x^{k})+r=dy^{n}$

Volume 151 / 2012

Csaba Rakaczki Acta Arithmetica 151 (2012), 201-216 MSC: Primary 11D41; Secondary 11B68. DOI: 10.4064/aa151-2-4

Authors

  • Csaba RakaczkiNumber Theory Research Group of the Hungarian Academy of Sciences
    Institute of Mathematics
    University of Debrecen
    H-4010 Debrecen, P.O.B. 12, Hungary
    and
    Institute of Mathematics
    University of Miskolc
    H-3515 Miskolc Campus, Hungary
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image